# SDR GTIA9700072

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL AFT CABIN 15A IS CRACKED ON TOP SURFACE AND ONE HAT CHANNEL IS CRACKED ALONG SAME EDGE.  ALSO, AT OPPOSITE END OF WHERE CRACKS ARE INSULATION BATTING UNBONDING AND PROTRUDING BEYOND EDGE.  FABRICATED AND INSTALLED HAT CHANNEL REPAIRS (2) PER SRM 53-05 FIG 1.  REPAIR SKIN CRACKS BY STOP DRILLING.  FABRICATE AND INSTALL PATCH REPAIR PER SRM 55-01 PAGE 7.  REPAIR INSULATION BATTING PER MM 25-22-0.  (M)
